ADVERTISEMENT

Q. I feel gas in my stomach and pass too much gas. Should I worry?

Answered by
Dr. Ganeshkumar Suresh Satpute
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 22, 2017

Hello doctor,

I experience gas in my stomach quite often. I then pass gas throughout the day. If I take antibiotics, it stops completely until the duration of the course. I wish to get cured completely. I was diagnosed with inactive gastritis and have been given PPI for two months but I still experience the issue.

#

Hello,

Welcome to icliniq.com.

  • There are multiple reasons for gas in the abdomen. In your case, it is likely to be due to a disturbed gastrointestinal flora of the gut bacteria. You should take probiotic tablets for at least a month.
  • Initially, start with an antibiotic such as tablet Rifaximin 450 mg twice for seven days to get cured of the infection.
  • After that, you can take a probiotic capsule containing lactobacilli such as ViBact DS or Sporlac sachet once a day for at least a month.
  • If you have constipation, take tablet Bisacodyl, two tablets at night for five days. Along with that, you can take a prokinetic drug such as tablet Levosulpiride 75 mg on an empty stomach once a day for a month.

You are most welcome to ask further queries.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Will antibiotics affect the sputum report?

Your sputum stain says that you have lower respiratory tract infection ...   Read full

Will antibiotics help to improve IBS?

.. gone through your query and reports (attachment removed to protect patient identity). I can understand your concern. As you told that your mother had IBS (irritable bowel syndrome), I want to tell you that antibiotics are not the treatment for IB...   Read full

For how long can probiotics be taken in abdominal problem?

.. your concerns. From what you mentioned, you have irritable bowel syndrome. Darolac (Lactobacillus) is a good treatment which helps replace disturbed gut flora.It is safe OTC medication, with a maintenance dose of one capsule per day. You can incr...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.